Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

History of chronic ischemic heart disease. Having flushing and numbness in arm. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I have flushing of the skin of my forearm, also occasional numbness in arm and hand
Posted Fri, 1 Nov 2013 in Medicines and Side Effects
Answered by Dr. Lohit K 1 hour later
Brief Answer:
may be due to vascular problem. Needs evaluation

Detailed Answer:
Hi, Thanks for using XXXXXXX
I went through the query and understand your concern.

1. Keeping in mind your medical history of chronic ischemic heart disease, the flushing and numbness may be due to vascular problem. You need to get checked for pulse and BP in both hands and may require angiography / Doppler to confirm the vascular compromise.

This may occur due to thrombosis in blood vessels or due to any vascular obstruction (usually unilateral). The flushing may be due to increased local blood supply or decreased drainage and the numbness is due to variation in nutrients/oxygen supply to tissue/nerves.

2. If it is bilateral the problem may be due to some cardiac problem or generalized vascular problem. So I advice you to get examined by your doctor once and may require above said investigations with ECG, echo cardiogram and lipid profile to diagnose if any problem.

For now continue drugs you are taking for ischemic heart disease and have routine follow up with your doctor. Based on examination further management can be decided.

I hope this information has been both informative and helpful for you. Feel free to ask if any related query and I will be glad to answer them.
If you like my answers kindly rate it, and write a review as well.
Wish you a very happy life and good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor